# SDR DXTA200400325

- Difficulty date: June 17, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 5,054 hours, 4,167 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: 651814123
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF, GEAR HANDLE WOULD NOT GO OUT OF DOWN POSITION. CHECKED SQUAT SWITCH RIGGING IAW MM CHAPTER 32-61-00 NO DEFECTS FOUND.  INSTALLED NEW CIRCUIT BOARD PCB103 IAW MM 24-51-01, PERFORMED NUMEROUS GEAR SWINGS AND TRIED DEPLOYMENT OF TR'S IN AIR MODE, FOUND NO DEFECTS, ALL CHECKS GOOD.
